CureZone   Log On   Join
 

Equine Praziquantel/Ivermectin Overdose by oceanlife ..... Parasites Support Forum (Alt Med)

Date:   9/1/2015 11:08:37 AM ( 6 years ago ago)
Hits:   1,169
URL:   https://www.curezone.com/forums/fm.asp?i=2273824

HI,
I took 3 dose of I 100 kg of the equine equimax every 2 hours last night.

I woke up today and something strange happened to my vision. It's starting to go away, but it was like I was high on drugs and I was seeing in fragments.

I don't think I trust it. I took enough for an 800 lb. horse in the course of 6-8 hours, however I have read on the internet that this is what you need to take. Basically on the syringe I pumped to the line each time, and drank water with it.

I didn't eat any food with it maybe that was why?

I thought that if I has some Sugar it would make them all go into my intestines.

There was a ton of movement in my body after I took the 3 doses, meaning I think the medication was hurting them. I also took some garlic with it to make it worse for them. I have had 2 pieces of cake this week, which is unusual. it did make my heart race a little, from the sugar, it was worth it though. I hadnt' had cake in many years.

I I don't like what it did to my vision though kind of scared me, has that happeded to anyone else?.

I'm not poisoned, I think I took it close to bedtime without any food and a little water so that didn't help.

I bought 2 equimax, should I only contintue with 1 100kg per day instead of 3?

So i just took a half a bottle of red clover herb to try to protect some of the neurology and liver damage, and it may be helping.

Honestly, I know that what I did was probably too much, I only want them to die, I can't take this anymore.

These parasites ruin my life in a lot of ways.

Anybody thats working with the equine paste, equimax or something similar please let me know how its working for you!

 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.com/forums/fmp.asp?i=2273824